# SDR EISA98022

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 253l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON COCKPIT SHEER DOUBLER JUST BELOW PILOTS WINDOW FS 253 LT.  REMOVED CORROSION, FABRICATED DOUBLER AND INSTALLED DOUBLER PER SRM 51-40-2.  (M)
